# SDR SWAA2022020733344

- Difficulty date: December 14, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 20,433 hours, 8,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF HAS CORROSION ALONG EDGES. / CORROSION AREA EXCEEDS LIMITS REQUIRING REPLACEMENT. REPLACED PANEL AS REQUIRED. ALL WORK COMPLETE PANEL 140DF. I.A.W . SRM 53-00-53-1A-1.
